MathSciNet Relay Station
MathSciNet bibliographic data
MR2426436 (2009d:47040) 47B80 (35P05 35R60 47F05 82B44)
Safronov, O. Absolutely continuous spectrum of one random elliptic operator. J. Funct. Anal. 255 (2008), no. 3, 755–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement